# SDR 2006UALA01780

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 63,076 hours, 7,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P401002
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK LOWER EMERGENCY EEL EXIT SIGNS AT BOTH LEFT AND RIGHT EXIT DOORS INOP.  REPLACED BATTERY.  OP CK NORMAL.
